Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 350, NWS North Platte, NE

September 19, 2014Brown County, Keya Paha County, Rock County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Sep 19, 2014, 11:42 PM CDT for Brown County, Keya Paha County, Rock County, Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 19, 2014, 11:42 PM CDT (04:42 UTC)
Expired
Sep 20, 2014, 12:30 AM CDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Brown County, NE, Keya Paha County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 128 km from the middle of the area, began a volume at 04:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 11:48 PM CDTHAIL 15 Ese Springview, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 958 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
958 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
2682 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

493 
WUUS53 KLBF 200442
SVRLBF
NEC017-103-149-200530-
/O.NEW.KLBF.SV.W.0350.140920T0442Z-140920T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1142 PM CDT FRI SEP 19 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1230 AM CDT

* AT 1139 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTH OF SPRINGVIEW TO SPRINGVIEW TO 15
  MILES WEST OF SPRINGVIEW...AND MOVING SOUTHEAST AT 55 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BURTON AROUND 1150 PM CDT.
  BASSETT AROUND 1210 AM CDT.
  NEWPORT AROUND 1220 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE MEADVILLE...THOMAS CREEK STATE
WILDLIFE MANAGEMENT AREA...BOBCAT STATE WILDLIFE MANAGEMENT AREA...
KELLER PARK STATE RECREATION AREA...PINE GLEN STATE WILDLIFE REFUGE
AND MARIAVILLE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 257 AND 274.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 181 AND 225.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR WIND-DRIVEN HAIL AND DAMAGING WINDS. PEOPLE 
OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY 
FROM WINDOWS.

&&

LAT...LON 4293 9926 4242 9924 4283 10017 4301 9984
TIME...MOT...LOC 0442Z 293DEG 47KT 4292 9973 4284 9976
          4278 9999

HAIL...0.75IN
WIND...70MPH

$$

SPRINGER
3 follow-up statements
939 
WWUS53 KLBF 200507
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1207 AM CDT SAT SEP 20 2014

NEC017-103-149-200530-
/O.CON.KLBF.SV.W.0350.000000T0000Z-140920T0530Z/
BROWN NE-KEYA PAHA NE-ROCK NE-
1207 AM CDT SAT SEP 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ROCK...KEYA PAHA AND NORTHERN BROWN COUNTIES UNTIL 1230 AM CDT...

AT 1204 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF MILLS TO 11 MILES NORTHWEST OF
NEWPORT TO 10 MILES NORTHWEST OF BASSETT...AND MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND SMALL HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BASSETT AROUND 1215 AM CDT.
  NEWPORT AROUND 1230 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE MARIAVILLE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 257 AND 274.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 181 AND 225.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR WIND-DRIVEN HAIL AND DAMAGING WINDS. PEOPLE 
OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY 
FROM WINDOWS.

&&

LAT...LON 4293 9926 4242 9924 4283 10017 4301 9984
TIME...MOT...LOC 0507Z 289DEG 33KT 4283 9940 4274 9940
          4268 9963

HAIL...0.75IN
WIND...70MPH

$$

SPRINGER
414 
WWUS53 KLBF 200515
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1215 AM CDT SAT SEP 20 2014

NEC017-103-200525-
/O.CAN.KLBF.SV.W.0350.000000T0000Z-140920T0530Z/
BROWN NE-KEYA PAHA NE-
1215 AM CDT SAT SEP 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR KEYA PAHA AND NORTHERN BROWN
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF KEYA 
PAHA AND BROWN COUNTIES.

LAT...LON 4242 9924 4262 9968 4273 9968 4272 9954
      4273 9948 4277 9942 4278 9938 4278 9934
      4280 9930 4280 9926
TIME...MOT...LOC 0515Z 289DEG 33KT 4281 9931 4272 9931
          4266 9954

$$

NEC149-200530-
/O.CON.KLBF.SV.W.0350.000000T0000Z-140920T0530Z/
ROCK NE-
1215 AM CDT SAT SEP 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ROCK
COUNTY UNTIL 1230 AM CDT...

AT 1212 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF MILLS TO 9 MILES NORTH OF NEWPORT TO
6 MILES NORTH OF BASSETT...AND MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NEWPORT AROUND 1230 AM CDT.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 257 AND 274.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 181 AND 182.

LAT...LON 4242 9924 4262 9968 4273 9968 4272 9954
      4273 9948 4277 9942 4278 9938 4278 9934
      4280 9930 4280 9926
TIME...MOT...LOC 0515Z 289DEG 33KT 4281 9931 4272 9931
          4266 9954

HAIL...0.75IN
WIND...70MPH

$$
328 
WWUS53 KLBF 200529
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1229 AM CDT SAT SEP 20 2014

NEC149-200538-
/O.EXP.KLBF.SV.W.0350.000000T0000Z-140920T0530Z/
ROCK NE-
1229 AM CDT SAT SEP 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROCK COUNTY WILL
EXPIRE AT 1230 AM CDT/1130 PM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF ROCK 
COUNTY. 

LAT...LON 4242 9924 4262 9968 4273 9968 4272 9954
      4273 9948 4277 9942 4278 9938 4278 9934
      4280 9930 4280 9926
TIME...MOT...LOC 0528Z 289DEG 33KT 4277 9916 4268 9916
          4262 9939

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 10:39 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Sep 19, 10:39 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1039 PM CDT FRI SEP 19 2014

.SYNOPSIS...
ISSUED AT 250 PM CDT FRI SEP 19 2014

AT H5 CUTOFF LOW JUST OFF THE CENTRAL CALIFORNIA COAST WHICH WILL
BE THE WEATHER MAKER FOR THE NORTHERN AND CENTRAL PLAINS FOR MUCH
OF THE FOLLOWING WORK WEEK. REMNANTS OF ODILLE IN CENTRAL TEXAS.
HURRICANE POLO SEEN IN IR JUST WEST OF PUERTO VALLARTA. RIDGING
INTO THE PACIFIC NORTHWEST AND WEAK TROUGH FROM HUDSON BAY LOW
INTO THE NORTHERN PLAINS.

&&

.UPDATE...
ISSUED AT 1038 PM CDT FRI SEP 19 2014

ISOLATED THUNDERSTORMS HAVE DEVELOPED AHEAD OF THE COLD FRONT IN
THE NEBRASKA PANHANDLE AND WESTERN SANDHILLS. ALSO...ISOLATED
THUNDERSTORMS DEVELOPED IN THE EASTERN SANDHILLS ALONG THE SURFACE
TROUGH. SURFACE LAPS AND GOES DERIVED PRODUCT IMAGERY SHOW FAIRLY
UNSTABLE CONDITIONS AND DECENT MOISTURE OVER NORTH CENTRAL
NEBRASKA IN THE AREA BOUNDED BY ONEILL...BROKEN BOW AND
AINSWORTH...SO WE WOULD EXPECT THUNDERSTORMS TO INCREASE IN NORTH
CENTRAL NEBRASKA. THE STORMS IN THE WESTERN SANDHILLS HAVE THE
SURFACE FRONT AND A POTENTIAL VORTICITY ANOMALY TO AID THEIR
DEVELOPMENT.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 250 PM CDT FRI SEP 19 2014

TONIGHT AND TOMORROW.  THE FORECAST CHALLENGE IN THE
NEAR TERM REVOLVES AROUND PRECIPITATION CHANCES THIS EVENING AND
OVERNIGHT.  FRONTAL BOUNDARY WILL CONTINUE TO DROP TO THE SOUTHEAST
THIS EVENING...FOCUSING STORM DEVELOPMENT IN ADVANCE OF/ALONG IT/S
PATH.  THE LATEST OUTPUT FROM THE CONVECTIVE ALLOWING MODELS...BUFR
SOUNDINGS AND THE SPC MESO ANALYSIS PAGE INDICATE A SUBSTANTIAL
CAPPING INVERSION PRESENT...BUT THIS CAP IS SHOWN TO ERODE
SUFFICIENTLY FOR ISOLATED CONVECTION AS FORCING INCREASES WITH THE
SURFACE FRONT.  ATTM...THE MOST LIKELY AREA FOR CONVECTION WILL BE
ACROSS OUR NORTH CENTRAL NEBRASKA ZONES AND THE CENTRAL
SANDHILLS...WHERE THE MODELS ARE INDICATING SUFFICIENT MOISTURE
CONVERGENCE AND BULK SHEAR FOR STORMS...BUT AT THAT...CURRENT
FORECAST WOULD ONLY SUGGEST ISOLATED STORMS AT BEST.  DCAPE VALUES
ARE INDICATIVE OF A STRONG TO LOW END SEVERE WIND THREAT THIS
EVENING AS SFC TD/T SPREADS APPROACH 40F ACROSS THE HEART OF THE
SANDHILLS...BUT OTHERWISE ANY STORM SHOULD REMAIN WELL-BEHAVED.  THE
ACTIVITY IS SHOWN TO CONTINUE INTO THE OVERNIGHT WITH THE
STRENGTHENING OF A LLJ WITH THE ACTIVITY TO THE SOUTHEAST OF THE
FORECAST AREA BEFORE DAWN.

OVERNIGHT LOWS ARE A PRODUCT OF BC GUIDANCE WITH THE CURRENT
FORECAST.  CLEARING AND LIGHT WINDS ARE ANTICIPATED BEHIND THE PASSING
FRONT...LOWS SHOULD BE ABLE TO EASILY UNDERCUT GUIDANCE BY SEVERAL
DEGREES ESPECIALLY IN DRAINAGE PRONE AREAS SUCH AS THE PLATTE RIVER
SYSTEM.  WE CURRENTLY HAVE A RANGE OF LOWS FROM THE LOWER 50S ACROSS
OUR FAR NORTHWEST...TO NEAR 60S OVER THE FAR EAST AND SOUTHEAST.
MID 50S  SEEM FINE FOR KLBF AND KVTN.

WITH POST FRONTAL CONDITIONS PRESENT SATURDAY AND H85 T/S IN SOME
CASES 5C OR COOLER THAN TODAY...HIGHS WILL COOL SEVERAL
DEGREES...CURRENT FORECAST INDICATES A 7-10 DEGREE DROP FROM
TODAY...WHICH SUGGESTS HIGHS IN THE LOWER 80S FOR MOST PLACES.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 250 PM CDT FRI SEP 19 2014

MAIN FORECAST CHALLENGE WILL BE PRECIPITATION ASSOCIATED WITH
CUTOFF LOW TO THE WEST THAT WILL MOVE INTO THE NORTHERN PLAINS
THIS COMING WORK WEEK. COOL FRONT THAT MOVES ACROSS WESTERN
NEBRASKA SATURDAY WILL BE WELL INTO NORTHERN KANSAS NORTHEAST
COLORADO SATURDAY NIGHT. STRONG SUBSIDENCE BEHIND THE FRONT AS
COOLER AIR ASSOCIATED WITH THE SURFACE HIGH MOVES SOUTHEAST INTO
WESTERN NEBRASKA. LOWS IN THE 50S WITH SOME 40S OVER NORTHWEST
BACK TOWARDS COOLER AIR. CLEAR SKIES AND HIGHS IN THE 70S WITH
LIGHT WINDS AS SURFACE HIGH IS ANCHORED OVER NEBRASKA. FRONT
BEGINS TO LIFT NORTH SUNDAY NIGHT AS CUTOFF LOW TO THE WEST MOVES
INTO THE GREAT BASIN. FRONT RANGE OF THE ROCKIES FROM NEW MEXICO
TO WYOMING WILL SEE SCATTERED THUNDERSTORMS. SURFACE HIGH TO THE
EAST WILL BRING STRONG STEADY SOUTH FLOW WITH GOOD MOISTURE
TRANSPORT INTO THE FRONT RANGE AND THE NORTHERN PLAINS THURSDAY AS
THE CUTOFF UPPER LOW MEANDERS OVER THE DAKOTAS. HIGHS IN THE 70S
NORMAL FOR THE SEASON AND LOWS IN THE 50S. ON THE BACKSIDE OF THE
UPPER LOW AS RIDGE BUILDS EAST TEMPERATURES RISING TO NEAR 80 AND
DRY. QPF AMOUNTS MAY HAVE TO BE BOOSTED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 620 PM CDT FRI SEP 19 2014

A FRONT IS EXPECTED TO OVERRUN A TROUGH CURRENTLY STRETCHED FROM
NORTHEAST TO SOUTHWEST NEBRASKA. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG THE BOUNDARY/FRONT THOUGH THE PROBABILITY
OF A THUNDERSTORM OCCURRING AT ANY ONE LOCATION IN THE AREA IS
LOW...30 PERCENT OR LOWER. THE AIRPORTS THAT MAY HAVE THUNDER IN
THEIR VICINITY ARE BBW...LBF AND IML. CURRENT INDICATIONS ARE THAT
THE THUNDERSTORM CHANCES WILL BE WITHIN A NARROW TIME WINDOW FROM
01Z TO 04Z. SHORT RANGE RAPID REFRESH MODELS ARE SHOWING A
THUNDERSTORM COMPLEX DEVELOPING OVER NORTHEAST COLORADO AND COMING
ACROSS SOUTHWEST AND SOUTH CENTRAL NEBRASKA AFTER 02Z. AT THIS
TIME...IT APPEARS THAT THE THUNDERSTORM COMPLEX WILL BE SOUTH OF A
BBW-LBF-OGA LINE. WITH ALL THAT IN MIND...WE WILL INCLUDE VCTS IN
THE FORECAST FOR LBF FROM 02Z UNTIL 04Z.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...SPRINGER
SYNOPSIS...POWER
SHORT TERM...JACOBS
LONG TERM...POWER
AVIATION...SPRINGER
Hazardous weather outlook, Sep 19, 3:20 PM CDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT FRI SEP 19 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-202030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
320 PM CDT FRI SEP 19 2014 /220 PM MDT FRI SEP 19 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING AND
OVERNIGHT...MAINLY ACROSS PORTIONS OF THE CENTRAL SANDHILLS AND
NORTH CENTRAL NEBRASKA. THUNDERSTORMS THAT DEVELOP ARE NOT
EXPECTED TO BE STRONG OR SEVERE...BUT A WIND GUST OR TWO IN EXCESS
OF 40 MPH WOULD BE POSSIBLE UNDER A DECAYING STORM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JACOBS

In the hours before

Special weather statement, Sep 19, 10:23 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1023 PM CDT FRI SEP 19 2014

NEZ023-024-200430-
GRANT NE-HOOKER NE-
923 PM MDT FRI SEP 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOOKER AND GRANT COUNTIES
UNTIL 1030 PM MDT...

AT 921 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HYANNIS TO 11 MILES
NORTHEAST OF CRESCENT LAKE NWR...AND MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
SWEDE LAKE AROUND 930 PM MDT.
DULUTH AROUND 935 PM MDT.
WHITMAN AROUND 940 PM MDT.
CARR LAKE AROUND 950 PM MDT.
WEIR AROUND 955 PM MDT.
PRATT LAKE AROUND 1000 PM MDT.
HECLA AND SPRING VALLEY LAKE AROUND 1010 PM MDT.
GREEN LAKE AROUND 1015 PM MDT.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 138 AND 176.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 138 AND 164.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SPRINGER
Special weather statement, Sep 19, 11:10 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1110 PM CDT FRI SEP 19 2014

NEZ023-035-036-200500-
ARTHUR NE-GRANT NE-MCPHERSON NE-
1010 PM MDT FRI SEP 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARTHUR...WESTERN
MCPHERSON AND SOUTHEASTERN GRANT COUNTIES UNTIL 1100 PM MDT/MIDNIGHT
CDT/...

AT 1006 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES NORTH OF ARTHUR...MOVING SOUTHEAST AT
50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LENA...
  THREE MILE LAKE...
  CALORA...
  SAND BEACH LAKE...
  BUCKTAIL...
  BUCKTAIL LAKE...
  FLATTS...
  BIG LAMUNYON FLATS...
  DIAMOND BAR LAKE...
  SCHNICK LAKE...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 125 AND 137.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 194.

STOPPKOTTE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 11:05 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha40 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.